Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ZacSlote

Flushed Face On Accutane

Hello all,

Hoping this gives me either piece of mind! I have been on isotretinoin, specifically myorisan, and have entered my last 3 months at 40mg x2 daily.

In my last two weeks, starting Jan 16, 2018, my face almost randomly started to get flushed when: under a harsh light in the studio, computer screen, sun, and when embarrassed. Now, before I get the "why haven't you been ______?!" or the " well duh those things will cause that", keep in mind that this WAS NOT as severe as before when it was irritated.

 I take it with fish oil ( until recently I switched to flax seed), I put Neutrogena anthelios 60spf on every day, drink lots of water, moisturize, and am careful to not take the pills too close together. It has happened at random times when none of the situations listed above are present. I am afraid this is permanent and am confused by its sudden appearance. Can anyone relate? Can anyone advise? Does this continue after?

I have received advice to take Zinc 50mg orally to help with the sun portion of the problem and as of today returned to fish oil ( taken with both doses of 40mg )

Edited by ZacSlote

Share this post


Link to post
Share on other sites

Hi mate, I’ve been on 30 mg p/day for 6 months and had flushing pretty much the whole time. My face has been a shade of red as well.

Flushing normally worse in the evening, after eating, when surroundings are hot and definitely when embarrassed or feeling uncomfortable in a situation(had people asking if I’m sunburnt!) 

its got got slightly better the past month & I also didn’t take the tablets much over Christmas due to digestion issues and flushing/redness did improve quite a bit then.

Flushing has really bothered me and I’ve been close to quitting accutane but period over Xmas when it got better has made me feel better about the long term. I’ve also spoken 2 other people online who’ve suffered flushing and theirs did improve over time 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×